MathSciNet Relay Station
MathSciNet bibliographic data
MR1742721 (2000i:60069) 60H15 (35R60)
Lototsky, Sergey V. Dirichlet problem for stochastic parabolic equations in smooth domains. Stochastics Stochastics Rep. 68 (1999), no. 1-2, 145–175.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement